Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 12 > No. 6

 
   

Study on a New (3+1)-Dimensional Extensions of the Konopelchenko-Dubrovsky Equation

PP: 1067-1071
doi:10.18576/amis/120601
Author(s)
Abdul-Majid Wazwaz,
Abstract
In this work we introduce new (3+1)-dimensional extensions of the Konopelchenko-Dubrovsky (KD) equation. We use the simplified Hirota’s method to study these new extensions. We derive the dispersion relation and the multiple soliton solutions for each developed model.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved